Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Packerfan785

Accutane w/ Retin A

Recommended Posts

I asked before and got mixed results.

Retin-A has worked very well for me. I only get slight and non-persistent breakouts on my face now. However my back and chest still get persistent acne.

Could I be put on a low dose accutane regimen while still using retin-a?

Link to comment
Share on other sites

from what I know when you are on accutane theres no need to take retin a as they both are basically the same, with retin-a just being the weaker version.

Link to comment
Share on other sites

from what I know when you are on accutane theres no need to take retin a as they both are basically the same, with retin-a just being the weaker version.

But Retin-A has me clear right now and I'm sure if I went off it now and on to Accutane I would have the breakout effect of getting off A and the breakout effect of starting Accutane. I don't want that.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×